# SDR SWAA117527

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 16,869 hours, 9,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT COVER LOOSE AT ROW 1.  SECURED COVER PER MM.
